MathSciNet Relay Station
MathSciNet bibliographic data
MR1318964 68R15 (11B85)
Allouche, Jean-Paul Sur la complexité des suites infinies. (French) [On the complexity of infinite sequences] Journées Montoises (Mons, 1992). Bull. Belg. Math. Soc. Simon Stevin 1 (1994), no. 2, 133–143.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement